Free Access
Issue
ESAIM: M2AN
Volume 39, Number 4, July-August 2005
Page(s) 649 - 692
DOI https://doi.org/10.1051/m2an:2005029
Published online 15 August 2005
  1. R. Abgrall and S. Karni, Computations of compressible multifluids. J. Comput. Phys. 169 (2001) 594–623. [CrossRef] [MathSciNet] [Google Scholar]
  2. J.J. Adimurthi and G.D. Veerappa Gowda, Godunov-type methods for conservation laws with a flux function discontinuous in space. SIAM J. Numer. Anal. 42 (2004) 179–208. [CrossRef] [MathSciNet] [Google Scholar]
  3. E. Audusse and B. Perthame, Uniqueness for a scalar conservation law with discontinuous flux via adapted entropies, Inria research report No. 5261 (2004), France. [Google Scholar]
  4. D. Bale, R. LeVeque, S. Mitran and J. Rossmanith, A wave propagation method for conservation laws and balance laws with spatially varying flux functions. SIAM J. Sci. Comput. 24 (2002) 955–978. [CrossRef] [MathSciNet] [Google Scholar]
  5. T. Barberon, Modélisation mathématique et numérique de la cavitation dans les écoulements multiphasiques compressibles. Thesis, University of Toulon, France (2002). [Google Scholar]
  6. F. Coquel, E. Godlewski, P.-A. Raviart et al., Numerical coupling of models in the context of fluid flows, work in preparation. [Google Scholar]
  7. S. Cordier, Hyperbolicity of the hydrodynamic model of plasmas under the quasi-neutrality hypothesis. Math. Methods Appl. Sci. 18 (1995) 627–647. [CrossRef] [MathSciNet] [Google Scholar]
  8. B. Després, Lagrangian systems of conservation laws. Invariance properties of Lagrangian systems of conservation laws, approximate Riemann solvers and the entropy condition. Numer. Math. 89 (2001) 99–134. [CrossRef] [MathSciNet] [Google Scholar]
  9. S. Diehl, On scalar conservation laws with point source and discontinuous flux function. SIAM J. Numer. Anal. 26 (1995) 1425–1451. [Google Scholar]
  10. F. Dubois and P. Le Floch, Boundary conditions for nonlinear hyperbolic systems of conservation laws. J. Differential Equations 71 (1988) 93–122. [CrossRef] [MathSciNet] [Google Scholar]
  11. R. Fedkiw, T. Aslam, B. Merriman and S. Osher, A non-oscillatory Eulerian approach to interfaces in multimaterial flows (the ghost fluid method). J. Comput. Phys. 152 (1999) 457–492. [CrossRef] [MathSciNet] [Google Scholar]
  12. G. Gallice, Positive and entropy stable Godunov-type schemes for gas dynamics and MHD equations in Lagrangian or Eulerian coordinates. Numer. Math. 94 (2003) 673–713. [MathSciNet] [Google Scholar]
  13. M. Gisclon, Étude des conditions aux limites pour un système strictement hyperbolique via l'approximation parabolique. J. Math. Pures Appl. 75 (1996) 485–508. [MathSciNet] [Google Scholar]
  14. M. Gisclon and D. Serre, Étude des conditions aux limites pour un système hyperbolique, via l'approximation parabolique. C. R. Acad. Sci. Paris, Série I 319 (1994) 377–382. [Google Scholar]
  15. M. Gisclon and D. Serre, Conditions aux limites pour un système strictement hyperbolique fournies par le schéma de Godunov. RAIRO Modél. Math. Anal. Numér. 31 (1997) 359–380. [MathSciNet] [Google Scholar]
  16. E. Godlewski and P.-A. Raviart, Numerical approximation of hyperbolic systems of conservation laws. Appl. Math. Sci. 118, Springer, New York (1996). [Google Scholar]
  17. E. Godlewski and P.-A. Raviart, The numerical coupling of nonlinear hyperbolic systems of conservation laws: I. The scalar case. Numer. Math. 97 (2004) 81–130. [CrossRef] [MathSciNet] [Google Scholar]
  18. M. Göz and C.-D. Munz, Approximate Riemann solvers for fluid flow with material interfaces. Numerical methods for wave propagation (Manchester, 1995), Kluwer Acad. Publ., Dordrecht. Fluid Mech. Appl. 47 (1998) 211–235. [Google Scholar]
  19. J.M. Greenberg, A.Y. Leroux, R. Baraille and A. Noussair, Analysis and approximation of conservation laws with source terms. SIAM J. Numer. Anal. 34 (1997) 1980–2007. [CrossRef] [MathSciNet] [Google Scholar]
  20. A. Harten, P.D. Lax and B. van Leer, On upstream differencing and Godunov-type schemes for hyperbolic conservation laws. SIAM Rev. 25 (1983) 35–61. [CrossRef] [MathSciNet] [Google Scholar]
  21. E. Isaacson and B. Temple, Nonlinear resonance in systems of conservation laws. SIAM J. Appl. Math. 52 (1992) 1260–1278. [CrossRef] [MathSciNet] [Google Scholar]
  22. K. Karlsen, N. Risebro and J. Towers, Upwind difference approximations for degenerate parabolic convection-diffusion equations with a discontinuous coefficient. IMA J. Numer. Anal. 22 (2002) 623–664. [CrossRef] [MathSciNet] [Google Scholar]
  23. R. Klausen and N. Risebro, Stability of conservation laws with discontinuous coefficients. J. Differential Equations 157 (1999) 41–60. [CrossRef] [MathSciNet] [Google Scholar]
  24. C. Klingenberg and N.H. Risebro, Stability of a resonant system of conservation laws modeling polymer flow with gravitation, J. Differential Equations 170 (2001) 344–380. [Google Scholar]
  25. S. Kokh, Aspects numériques et théoriques de la modélisation des écoulements diphasiques compressibles par des méthodes de capture d'interface. Thesis, University Paris 6, France (2001). [Google Scholar]
  26. K.-C. Le Thanh and P.-A. Raviart, Un modèle de plasma partiellement ionisé. Rapport CEA-R-6036, France (2003). [Google Scholar]
  27. W.K. Lyons, Conservation laws with sharp inhomogeneities. Quart. Appl. Math. 40 (1983) 385–393. [Google Scholar]
  28. S. Mishra, Convergence of upwind finite difference schemes for a scalar conservation law with indefinite discontinuities in the flux function. Ntnu Preprints on Conservation Laws 2003-077 (2003). [Google Scholar]
  29. C.-D. Munz, On Godunov-type schemes for Lagrangian gas dynamics. SIAM J. Numer. Anal. (1994), 17–42. [Google Scholar]
  30. T. Pougeard Dulimbert, Extraction de faisceaux d'ions à partir de plasmas neutres: Modélisation et simulation numérique. Thesis, University Paris 6, France (2001). [Google Scholar]
  31. N. Seguin and J. Vovelle, Analysis and approximation of a scalar conservation law with a flux function with discontinuous coefficients. Math. Models Methods Appl. Sci. 13 (2003) 221–257. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  32. D. Serre, Systèmes de lois de conservation I and II. Diderot éditeur, Paris (1996). [Google Scholar]
  33. J. Towers, A difference scheme for conservation laws with a discontinuous flux: the nonconvex case. SIAM J. Numer. Anal. 39 (2001) 1197–1218. [CrossRef] [MathSciNet] [Google Scholar]
  34. Y.B. Zel'dovich and Y.P. Raizer, Physics of shock waves and high-temperature hydrodynamic phenomena, Vol. II. Academic Press (1967). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you